# SDR ASAA2017102122467

- Difficulty date: October 21, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 986 CORRODED RBL 50.  ACFT GROUNDED.  FOUND PREVIOUSLY REPAIRED UPPER T-CHORD 2EA REPAIR SECTIONS CORRODED, REMOVED AND REPLACED THE FLOORBEAM TEE SECTIONS IAW SRM 53-70-51-2R-4.
